# SDR SWAA2023052441434

- Difficulty date: April 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 19,946 hours, 9,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 LBL1 FLOORBOARD 'T' SUPPORT CRACKED.<[01] REMOVED AND REPLACED PANEL BREAK PER SRM 51-40-02.;[02] INSPECTED AS EREQUIRED. CORRECTIVE ACTION #1
